# SDR CALA9601686

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator  Mount
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN NR 2 KREUGER FLAP ACTUATOR MOUNT.  THE CRACK WAS LOCATED BELOW AND FORWARD OF INBOARD AND OUTBOARD LOWER MOUNT BOLTS.  THE CRACK WAS STOP DRILLED, A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-10-1 AND 51-40-3.
